Title

Bornological Coderivative and Subdifferential Calculus in Smooth Banach Spaces

Published In

Set-Valued and Variational Analysis

Document Type

Citation

Publication Date

12-1-2019

Abstract

In this paper, we study bornological generalized differential properties of sets with nonsmooth boundaries, nonsmooth functions, and set-valued mappings in smooth Banach spaces. We establish a fuzzy intersection rule for bornological normal cones and develop fuzzy calculus for bornological generalized differential constructions as well as exact calculus for the limiting counterparts of these constructions.

Description

© Springer Nature B.V. 2019

DOI

10.1007/s11228-018-0503-6

Persistent Identifier

https://archives.pdx.edu/ds/psu/30587

Share

COinS